# SDR RAIA960913

- Difficulty date: September 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 879
- Engine: Garrtt TPE33112UA
- System (JASC): 7320 · Fuel Controlling System
- Part: P3 Gaskets
- Part number: 31081961
- Condition: Leaking
- Location: Rt Engine
- Part time: 300 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STL - FLT 7342 - RIGHT BETA LIGHT ILLUMINATED AND WOULD NOT EXTINGUISH.  MAINTENANCE REPLACED THE RIGHT ENGINE P3 GASKETS.  (M)
